# SDR DALA2021030101178

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 24,914 hours, 3,095 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Loose
- Location: Service Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 42H PASSENGER SERVICE UNIT LOOSE. CORRECTIVE ACTION: REPACKED O2 MASKS. INSTALLED IN CONTAINER AND CLOSED DOOR PER A330 AMM 35-21. (1742483)
